# SDR SWAA111486

- Difficulty date: March 8, 2011
- Submitted: March 9, 2011
- Operation: Air carrier
- Aircraft: N344SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24152
- Aircraft time: 72,104 hours, 63,689 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6546547
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 22Y CHECK, FOUND LOWER BULKHEAD KEEL BEAM FITTING CRACKED AT BS 727, LBL 6.  REMOVED AND REPLACED FITTING PER SRM AND BAC DWG.
